# SDR F3LA2009111300227

- Difficulty date: November 7, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 17,169 hours, 7,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C074186. DURING DEN C3 C-CHECK, INSPECTION NOTED CORROSION ON THE L2 DOOR SILL AT FRAME 66 IN FWD SPLICE AREA.  MX PERFORMED MAJOR REPAIR IAW SRM 53-41-14, SRM 51-44-00, SRM 51-21-00 AND SRM 51-75-00.
